# SDR IPXA2020052255629

- Difficulty date: April 29, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCUT OUT FUSELAGE SKIN BETWEEN STA 1801 - 1821 AND BETWEEN LONGERONS 45R & 47R TO ACCESS LONGERON 46R REPLACEMENT.REPAIRED FUSELAGE SKIN CUT OUT BETWEEN STA 1801 - 1821 AND BETWEEN LONGERONS 45R & 47R IAW MD-11 SRM 53-00-01, REPAIR 1, FIGURE 201, CLASS 1. (MAJOR)
